# SDR UIEA2025112501324

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 109,143 hours, 21,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOP ON ROW 23KH( R/R ROW 23KH EMERGENCY LIGHT BATTERY IAW AMM 33-51-07 & IPC 33-51-07-04. OPS CHK OK. )
